Journal of Applied Mathematics and Physics

Volume 6, Issue 2 (February 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Nonstationary Stimulated Raman Scattering by Polaritons in Continuum of Dipole-Active Phonons

HTML  XML Download Download as PDF (Size: 1296KB)  PP. 405-417  
DOI: 10.4236/jamp.2018.62038    416 Downloads   671 Views  Citations

ABSTRACT

The system of equations simulating the processes of nonstationary stimulated Raman scattering (SRS) with the excitation of polar optical phonons is obtained. This system is found by applying such standard methods as the nonstationary theory of perturbations, which resulted in the equations for the amplitudes of probabilities to find the discrete system in certain state, and slowly-varying amplitudes for the electromagnetic waves. It has been shown that the obtained system includes, as extremes, the case of classical interaction between electromagnetic field and resonant medium (including the “area theorem”), and the one related with SRS on optical phonons. We have conducted both theoretical and numerical investigation of simplified system assuming that the amplitudes of all electromagnetic waves (laser, Stokes, and polariton) were real (there was no destructive spatial-temporal phase modulation). Only low-order nonlinear processes are considered. It is shown that this system can be reduced to Sine-Gordon equation. This system can also be simplified to the equation that simulates the motion of physical pendulum from upper equilibrium position. The numerical study of nonstationary SRS when the electromagnetic field of laser radiation and Stokes excite both polariton emission and the continuum of dipole-active phonons has been carried out. The evolution of the intensity of the polariton wave as function of the length of nonlinear medium has been numerically analyzed.

Share and Cite:

Feshchenko, V. and Feshchenko, G. (2018) Nonstationary Stimulated Raman Scattering by Polaritons in Continuum of Dipole-Active Phonons. Journal of Applied Mathematics and Physics, 6, 405-417. doi: 10.4236/jamp.2018.62038.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.